# SDR SCNA00129

- Difficulty date: December 20, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 20765
- Aircraft time: 44,912 hours, 27,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 72504
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE EMERGENCY LIGHT ABOVE THE L2 DOOR WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE BATTERY AND CHARGER PACK, OPERATIONAL CHECKS GOOD.
